Cakeworthy X Harry Potter Now At TruffleShuffle!

Calling ALL witches and wizards, earn yourself some serious house points with this riddikulusly awesome new Cakeworthy Harry Potter Clothing collection.

.
Cakeworthy’s signature flannel shirt designs have been given the magical Harry Potter touch with some totally spellbinding style we’re so excited to share with you.

. Continue reading “Cakeworthy X Harry Potter Now At TruffleShuffle!”

The Weekly Retro Movie Rundown 62!

Funkasaurus!! It’s only the Weekend again.

So as small huddle of comic book geeks congregate like cattle around stacks of elongated boxes piled high like mounds of hay, searching for the rarest most valuable chronicle, like a small team of nerdy archaeologists sifting through the dirt to find ancient artifacts.
Let us be your custodial comic book retailer, decked out in brown corduroy trousers and green lantern t-shirt with thick black rimmed glasses and a sarcastic wit to match. As we try to flog to you mega cinematic awesomeness, collections of retro movie magic and never before seen one of a kind nostalgic celluloid wonder.

Have a happy retro weekend!

SATURDAY 20th July

Harry Potter and the Philosopher’s Stone (2001) ITV London 3:10pm-6:00pm (2 hours 50 minutes)
An orphaned boy endures a miserable childhood, until he discovers he has magical powers and enrols at a special school for young wizards. However, his suspicions are aroused by a sinister teacher who seems to be up to no good. Fantasy adventure, adapted from the first of JK Rowling’s books, starring Daniel Radcliffe, Rupert Grint, Emma Watson, Robbie Coltrane, Alan Rickman and Richard Harris

Ladies Grey Harry Potter Gryffindor Team Quidditch T-Shirt
Ladies Harry Potter Gryffindor Team Quidditch T-Shirt

Men's Harry Potter Hogwarts Crest T-Shirt from TruffleShuffle
Men's Harry Potter Hogwarts Crest T-Shirt from TruffleShuffle

Raiders of the Lost Ark (1981) BBC1 London 6:30pm-8:20pm (1 hour 50 minutes)
Intrepid archaeologist Indiana Jones goes in search of the legendary Ark of the Covenant, a biblical artefact of devastating power. His quest leads him to Egypt, where the Nazis are plotting to use the Ark’s power to further Hitler’s plans for world domination – aided by Jones’s deceitful French rival. Steven Spielberg’s action adventure, with Harrison Ford, Karen Allen, Paul Freeman and John Rhys-Davies

The Fugitive (1993) Watch 9:00pm-11:40pm (2 hours 40 minutes)
A doctor is convicted of his wife’s murder and forced to go on the run to prove his innocence – but his efforts to find the mysterious one-armed man he believes is the real killer are hampered by a tenacious US marshal. Thriller, starring Harrison Ford, an Oscar-winning Tommy Lee Jones, Sela Ward, Julianne Moore and Joe Pantoliano

Snatch (2000) Comedy Central 10:00pm-12:00am (2 hours )
An unlicensed boxing promoter and his dim-witted sidekick convince an Irish gypsy battler to step in for their injured fighter, but find themselves drawn into a match-fixing racket. Meanwhile, the loot from a diamond heist goes missing, leading to bloody conflict between Russian gangsters and a Jewish mob. Guy Ritchie’s comedy drama, with Jason Statham, Brad Pitt, Benicio Del Toro, Mike Reid, Jason Flemyng, Alan Ford and Vinnie Jones

SUNDAY 21st July

Mermaids (1990) Channel 5 1:00pm-3:05pm (2 hours 5 minutes)
A religious teenager lives with her unconventional mother, who ups sticks whenever a relationship goes wrong, and a younger sister obsessed with swimming. Luckily, the family’s latest fresh start leads to romance for both mother and daughter. Comedy, starring Cher, Winona Ryder, Bob Hoskins and Christina Ricci. Edited for daytime broadcast

Dragnet (1987) ITV London 2:30pm-4:25pm (1 hour 55 minutes)
Chalk-and-cheese Los Angeles cops investigate the nefarious activities of a TV evangelist and a pornographic-magazine baron suspected of operating a criminal cult. Comedy spoof of the 1950s TV series, starring Dan Aykroyd, Tom Hanks, Christopher Plummer, Harry Morgan and Dabney Coleman

Star Wars: Episode VI – Return of the Jedi (1983) ITV2 5:05pm-7:45pm (2 hours 40 minutes)
The rebel heroes set out to rescue Han Solo from the clutches of alien gangster Jabba the Hutt before preparing for a decisive attack on the evil Empire. Meanwhile, Luke Skywalker faces a more personal battle in a final confrontation with Darth Vader that leads him to the inner sanctum of the Emperor himself. Conclusion of the sci-fi saga, starring Mark Hamill, Harrison Ford and Carrie Fisher.

Men's Black Star Wars Darth Vader Payphone T-Shirt
Men's Black Star Wars Darth Vader Payphone T-Shirt

Ladies Star Paws Parody T-Shirt from TruffleShuffle
Ladies Star Paws Parody T-Shirt from TruffleShuffle

Dumb and Dumber (1994) Channel 5 10:00pm-12:15am (2 hours 15 minutes)
Dimwitted Rhode Island limousine driver Lloyd Christmas and his equally vacuous friend Harry Dunne embark on a disaster-fraught cross-country trip to Aspen, where they hope to reunite a briefcase with its female owner. However, the pair are unaware the case contains a $1million ransom they would have been better leaving well alone. Farrelly brothers comedy, starring Jim Carrey, Jeff Daniels, Lauren Holly, Teri Garr and Mike Starr

Ding Dong! It’s bonus movie clip time. Just in case the weekend needed dumbing down a little something to get you going.
[lyte id=”S4AmLcBLZWY” /]
Whatever you get up to this Weekend remember to hold on tight like an ewok on a speeder bike and always enjoy yourselves

The Weekly Retro Movie Rundown 30!

Einstein’s Ghost! The working week is over which means it’s time to rest up and watch movies, yay us!

So like a lonely sleepy Panda stuck up a tree let us try and tempt you down to safety with handfuls of leafy retro cinematic goodness and nostalgic movie magic…… mmm crunchy!

Have a happy retro weekend 🙂

SATURDAY 24th NOVEMBER

Spider-Man 2 (2004) 5* 5:35pm-8:15pm (2 hours 40 minutes)
Peter Parker continues his fight for justice, but unrequited love and personal worries take their toll and he is tempted to abandon his web-slinging alter ego. However, the arrival of deadly new bad guy Doctor Octopus plunges him into a race against time to save New York. Comic-book adventure sequel, with Tobey Maguire, Kirsten Dunst, Alfred Molina, James Franco and Rosemary Harris.

The Love Bug (1968) Film4 2:40pm-4:50pm (2 hours 10 minutes)
Herbie, an irrepressible Beetle car with a mind of its own, takes a shine to a struggling racing driver and helps him to win a string of victories on the track. However, his success attracts the attention of an unscrupulous rival competitor, who will go to any lengths to win the most important race of all. Disney comedy, starring Dean Jones, Michele Lee, Buddy Hackett and David Tomlinson.

The Big Lebowski (1998) ITV4 9:00pm-11:25pm (2 hours 25 minutes)
A case of mistaken identity forces an ageing hippie to divide his time between trying to win a bowling tournament and searching for a wealthy industrialist’s kidnapped wife, while getting involved with assorted oddball characters in the process. Coen brothers comedy, starring Jeff Bridges, John Goodman, Julianne Moore, Steve Buscemi, David Huddleston, Philip Seymour Hoffman and John Turturro.

Judge Dredd (1995) 5USA 9:00pm-11:00pm (2 hours)
A law enforcer in a post-apocalyptic city is framed for a series of crimes committed by a fugitive who shares his DNA. He escapes from a prison transport and returns to hunt down the culprit and clear his own name. Sci-fi thriller based on the 2000AD comic-strip, starring Sylvester Stallone, Armand Assante, Max von Sydow, Diane Lane and Rob Schneider.

SUNDAY 25th NOVEMBER

Mermaids (1990) Channel 5 4:25pm-6:20pm (1 hour 55 minutes)
A religious teenager lives with her unconventional mother, who ups sticks whenever a relationship goes wrong, and a younger sister obsessed with swimming. Luckily, the family’s latest fresh start leads to romance for both mother and daughter. Comedy, starring Cher, Winona Ryder, Bob Hoskins.

The Wizard of Oz (1939) TCM 1:05pm-3:00pm (1 hour 55 minutes)
Youngster Dorothy Gale is whisked over the rainbow by a tornado into the magical land of Oz, where she inadvertently kills a wicked witch – incurring the wrath of another. Setting out to find the wizard who can show her a way home, she is joined on her journey by a scarecrow, a tin man and a cowardly lion, who all hope their own wishes will be granted. Musical fantasy, with Judy Garland, Ray Bolger, Jack Haley, Bert Lahr and Frank Morgan.

Crocodile Dundee II (1988) Film4 1:00pm-3:10pm (2 hours 10 minutes)
The rugged Australian adventurer sets out to save his reporter girlfriend from New York drug dealers. Having rescued her from their clutches, he realises they will soon be coming after him – so he decides to even the odds by luring them to the Outback for a final showdown. Comedy adventure sequel, starring Paul Hogan, Linda Kozlowski, John Meillon and Charles S Dutton.

Anchorman: The Legend of Ron Burgundy (2004) Sky Movies Modern Greats 10:10pm-11:50pm (1 hour 40 minutes)
The chauvinistic host of a top-rated American news programme in 1970s San Diego fights for his status and job security when they are threatened by the arrival of an ambitious female reporter, whose determination to become a newsreader leads to a bitter battle of the sexes. Comedy, starring Will Ferrell, Christina Applegate, Fred Willard and Steve Carell.

Anchorman what an amazing film, it’s also were I find my inspiration each and every week. Will Ferrell’s a genius and I will be watching this film again for seventy fifth time.

Whatever you get up to this weekend, enjoy yourselves and don’t forget to wax your moustache!